# SDR U2RA2023012600003

- Difficulty date: January 24, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N702CA
- Make and model: Boeing 747412
- Aircraft serial: 27217
- Aircraft time: 85,886 hours, 13,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H UPPER DECK DOORWAY EMERGENCY LIGHTING BATTERY PACK FOUND ON THE FLOOR AFTER LANDING.   REINSTALLED BATTERY PACK AS REQUIRED - BATTERY PACK INOPERATIVE.  PLACED ON DEFERRAL PER B747 MEL 52-23-02-01.  ON 01/25/2023, BATTERY PACKS FOR LEFT AND RIGHT DOORS SWAPPED WITH BOTH SYSTEMS WORKING NORMALLY.  DMI CLOSED.
